# SDR SWAA094822

- Difficulty date: July 22, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N753SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29848
- Aircraft time: 36,449 hours, 21,077 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT WING O/B AFT FLAP T/E DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
